I took a first loading dose of Cimzia last week and immediately my lips felt prickly and strange. The visiting nurse wasn’t too worried as no visible swelling, and left. Then later the front of my face felt really hot and strange. After about 4 or 5 hours it went away again. I called the hospital today as after this I was scared to do second dose alone next week in case had full allergic reaction. Now they’ve said stop Cimzia due to anaphylactic risk and they will change me to Benepali. This means a delay while it’s al set up which is a little frustrating. I am still on Metoject but it’s not holding the RA well and my elbows and wrists are really hurting which is new in last few months. Been on methotrexate 2 years now and it’s a long slow road. Not sure how I feel about this new plan but don’t want the worry of allergic reaction every time I inject, so I guess caution is wise.
Has anyone else had this sort of thing happen? I’m aware both Cimzia and Benepali are anti TNFs so wondering if you react to one, are you likely to react to another since they are same family of drugs?
Thanks for reading